UM

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
A second-order scheme with nonuniform time grids for Caputo–Hadamard fractional sub-diffusion equations Journal article
Journal of Computational and Applied Mathematics, 2022,Volume: 414
Authors:  Wang, Zhibo;  Ou, Caixia;  Vong, Seakweng
Favorite |  | TC[WOS]:3 TC[Scopus]:2 | Submit date:2022/08/02
Caputo–hadamard Derivative  Error Convolution Structure  Global Consistency Analysis  Nonuniform Meshes  Weak Singularity  
Robust fast method for variable-order time-fractional diffusion equations without regularity assumptions of the true solutions Journal article
Applied Mathematics and Computation, 2022,Volume: 430
Authors:  Zhang, Jiali;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/13
Exponential-sum-approximation Method  Fast Algorithm  Variable-order Caputo Fractional Derivative  
A fast algorithm for two-dimensional distributed-order time-space fractional diffusion equations Journal article
Applied Mathematics and Computation, 2022,Volume: 425
Authors:  Sun, Lu Yao;  Fang, Zhi Wei;  Lei, Siu Long;  Sun, Hai Wei;  Zhang, Jia Li
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/05/13
Block-circulant-circulant-block Preconditioner  Distributed-order Fractional Derivative  Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-space Fractional Equation  
Fast Second-Order Evaluation for Variable-Order Caputo Fractional Derivative with Applications to Fractional Sub-Diffusion Equations Journal article
Numerical Mathematics, 2022,Volume: 15,Issue: 1,Page: 200-226
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2022/05/17
Convergence  Exponential-sum-approximation Method  Fast Algorithm  Stability  Time-fractional Sub-diffusion Equation  Variable-order Caputo Fractional Derivative  
Exponential-sum-approximation technique for variable-order time-fractional diffusion equations Journal article
Journal of Applied Mathematics and Computing, 2022,Volume: 68,Issue: 1,Page: 323-347
Authors:  Zhang, Jia Li;  Fang, Zhi Wei;  Sun, Hai Wei
Favorite |  | TC[WOS]:11 TC[Scopus]:9 | Submit date:2022/03/04
Exponential-sum-approximation Method  Fast Algorithm  Stability And Convergence  Time-fractional Diffusion Equation  Variable-order Caputo Fractional Derivative  
An implicit difference scheme for time-fractional diffusion equations with a time-invariant type variable order Journal article
Applied Mathematics Letters, 2021,Volume: 120
Authors:  Gu, Xian Ming;  Sun, Hai Wei;  Zhao, Yong Liang;  Zheng, Xiangcheng
Favorite |  | TC[WOS]:13 TC[Scopus]:11 | Submit date:2021/12/08
Error Estimate  Implicit Difference Scheme  Time-fractional Diffusion Equation  Variable-order  
A fast linearized numerical method for nonlinear time-fractional diffusion equations Journal article
Numerical Algorithms, 2021,Volume: 87,Issue: 1,Page: 381-408
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Caputo Derivative  Linearized Method  Nonlinear Time-fractional Diffusion Equation  
A spatially sixth-order hybrid L1-CCD method for solving time fractional Schrödinger equations Journal article
Applications of Mathematics, 2021,Volume: 66,Issue: 2,Page: 213–232
Authors:  Zhang,Chun Hua;  Jin,Jun Wei;  Sun,Hai Wei;  Sheng,Qin
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
65m06  65m20  65m60  Hybrid Compact Difference Method  L1 Formula  Linearization  Nonlinear Time Fractional Schrödinger Equations  Unconditional Stability  
A SPATIALLY SIXTH-ORDER HYBRID L1-CCD METHOD FOR SOLVING TIME FRACTIONAL SCHRÖDINGER EQUATIONS Journal article
APPLICATIONS OF MATHEMATICS, 2021,Page: 213-232
Authors:  Zhang, C. H.;  Jin, J. W.;  Sun, H. W.;  Sheng, Q.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Nonlinear Time Fractional Schrödinger Equations  L1 Formula  Hybrid Compact Difference Method  Linearization  Unconditional Stability  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:6 TC[Scopus]:7 | Submit date:2021/03/09
Caputo Derivative  Circulant Preconditioner  Fractional Diffusion Equations  Integral Fractional Laplacian  Krylov Subspace Solvers